Advil Dual Action Acetaminophen 250mg + Ibuprofen 125mg Coated Caplets - 72ct

Advil Dual Action Acetaminophen 250mg + Ibuprofen 125mg Coated Caplets - 72ct

(1)

Description

Advil Dual Action coated tablets are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Each dose is formulated with 250 mg of Ibuprofen and 500 mg of Acetaminophen. These coated pain relief pills not only target pain at the source, but block pain signals to relieve your pain symptoms. Advil provides relief from the aches and pains in your life. These tablets provide relief from headaches, toothaches, backaches, menstrual cramps, muscle pains, and minor aches and pains associated with arthritis. The combination of Ibuprofen and Acetaminophen means that you can take a lower dose of each medication and still have powerful, 8-hour relief, longer lasting than a single dose of either Ibuprofen or Acetaminophen. Advil is the world?s #1 selling OTC pain reliever and provides safe and effective pain management. Patients and doctors have trusted Advil to deliver powerful pain relief for more than 30 years. Patients and doctors have

TOP QUESTIONS

No one has asked a question yet! Be the first!
+ Ask a question
Reviews
Start your review of Advil Dual Action Acetaminophen 250mg + Ibuprofen 125mg Coated Caplets - 72ct!
How would you rate this product?
Allison G.
Rosedale, MD
503 reviews
Advil Dual Action Acetaminophen 250mg + Ibuprofen 125mg Coated Caplets - 72ct uploaded by Allison G.
I have a hard time finding this that work for me because of my pass drug problems. But this seems to work magic on my and I thank go for them all the time that take all y pain away fast and for 8 hrs sometimes longer.
I have a hard time finding this that work for me because of my pass drug problems. But this seems to work magic on my and I thank go for them all the time that take all y pain away fast and for 8 hrs sometimes longer.
Q & A

Looking for your answer?

Be the First to Ask a Question